My mom experienses a problem after taking diet pills

Home The Candida Forum Your Stories & Journals My mom experienses a problem after taking diet pills

This topic contains 0 replies, has 1 voice, and was last updated by  AlexandraEl 6 years, 6 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #89934

    AlexandraEl
    Member
    Topics: 1
    Replies: 0

    My beloved mom requested her friend having a job of the doctor to make out a receipt in the form of appetite suppressant. The lady seems to be kind, she submitted to my mother and granted a prescription. However, we all realize that tablets may be harmful.
    At the moment she can’t doze even one nighttime, on a regular basis she is being bad tempered about thirsty lips, high blood pressure. I recommended she must pause using them because of serious side effects. Although she wants to be well before the arrival of my papa who might return in a week. What could I do?

Viewing 1 post (of 1 total)

The topic ‘My mom experienses a problem after taking diet pills’ is closed to new replies.